# SDR F3LA2009091000173

- Difficulty date: September 10, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N902FR
- Make and model: Airbus A319-111
- Aircraft serial: 1515
- Aircraft time: 28,332 hours, 13,754 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE C068738. DURING C6 C-CHECK, INSPECTION NOTED CORROSION ON RIVET IN SKIN CENTER HOLE AT CENTER FAIRING ON FORWARD CARGO PIT FORWARD OF FRAME 34 AT STRINGER 42LH. MAINTENANCE REPAIRED IAW ENGINEERING AUTHORIZATION A9-53R-31316.
